1 September 2003 Financial Analysts Journal Volume 59, Issue 5 “The Statistics of Sharpe Ratios”: A Comment Michael Wolf Share this: Share on Facebook Share on Weibo Share on Twitter (X) Share on LinkedIn Share by Email This material comments on “The Statistics of Sharpe Ratios”. Read the Complete Article in Financial Analysts Journal Financial Analysts Journal CFA Institute Member Content Publisher Information Association for Investment Management and Research 1 pages doi.org/10.2469/faj.v59.n5.2556 ISSN/ISBN: 0015-198X